MathSciNet Relay Station
MathSciNet bibliographic data
MR1419991 (98g:62001) 62-01 (05C90 60J99 62H05 62H10 62H17 68T30)
Lauritzen, Steffen L. Graphical models. Oxford Statistical Science Series, 17. Oxford Science Publications. The Clarendon Press, Oxford University Press, New York, 1996. x+298 pp. ISBN: 0-19-852219-3
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement